Feedback on Ortho Tri-Cyclen, page 29
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Why now?
I’ve been on ortho-lo for 1 and a half months and the 1st month my cycle was completely off, but by the end it had gotten back to normal and I didn’t have anymore breakthrough’s. At the end of the month I skipped the placebo’s so I wouldn’t have my period. I’ve heard of alot of woman doing it and thought I would try, it worked so I kept going on the 2nd month like normal, no breakthroughs at all despite the fact that I would take my pill a little late (by an hour or so). But then today all of a sudden in the middle of my cycle I have cramping and light bleeding (which I always get before my actually period) I have no idea what’s up with that though. Why now when I should be at the peak of my cycle?
AskDocWeb: You didn’t take the pills as directed. Not doing that causes problems like this.
Subj: Which day to start?
Can you start the ortho tri cyclen on a day other than Sunday or other than the first day of your period? If you start your mestrual cycle on a Monday and have to wait six days for a Sunday start, then I wonder if, for example, you start your cycle on a Friday, can you begin to take the pill on the following Tuesday or Wednesday.
AskDocWeb: The manufacturer has tried to make this as simple as possible to avoid confusion between you, your doctor, and your pharmacist. While you could start on another day, it is NOT a good idea. If a problem arises, your doctor and pharmacist will assume that you are following directions. It would be your responsibility to inform them that you were taking the pills in a non-standard way. It is much easier to avoid problems by taking them as directed.
Subj: Ortho tri-cyclen and complexion
I have been taking ortho tri-cyclen for 1 and 1/2 months. I was hoping that it would improve my complexion but it hasn’t seems it has made it worse!!! Should I wait it out for a few more months to see if it fully improves.
AskDocWeb: Ortho-tri-cyclen has been reported to be great on acne. Give it more time.
Subj: No sexual desire
I have been on the pill for 9 years, Ortho Tri-cyclen for the last 5 years. I have absolutely no sexual desire! Is this normal? I have been on the pill as long as I have been sexually active. I don’t know if it is me with the problem or the medication. The lack of sexual desire has caused many relationship conflicts with my fiance. I am looking for some answers, PLEASE help.
AskDocWeb: A desire for sex is normal and healthy. A lack of that desire should be a signal that something is wrong. Unfortunately, many women report the same problem when using drugs for birth control. Talk to your doctor about what alternatives may work best for you.
Subj: Swollen breast, difficulty lubricating and mustache
I started up again on ortho tri cyclen about 10 months ago. I had previously taken it with my only side effect being swollen breasts. This time around, I thought it would be the same. But around 8 months into my new prescription, I began to find it difficult to lubricate properly, even when I am extremely aroused. I have also been getting this pigment “mustache” above my lip every time I go into the sun. SPF has been helping a little, but it is not fading at all, and I’m worried it might be permanent!
AskDocWeb: Something like Vigorelle will help with lubrication. The pigment mustache is permanent, sorry. Use the highest SPF available on your face.
Subj: Am I pregnant?
I just started Ortho Tri-cyclen LO 3 weeks ago. Before this my boyfriend and I were just using condoms as our form of birth control.
I started the pill exactly 2 weeks after I got my period (on a Sunday), my boyfriend and I waited the 7 recommended days before we had sex without a condom. I have been taking the pills at night before bed (around the same time every night).
For the first two weeks of taking the pill I felt a little queezy and tired but it’s just been the last ten days before the place-bo pills that I have been feeling very ILL. I have even had vomiting on two occasions in the last ten days, I just started my pills yesterday. I have also, for the last ten days been feeling very tired all of the time no matter how much sleep I get. As I said, I just started my place-bo pills yesterday so I should be getting my period sometime this week but my boyfriend and I are now concerned that I may be pregnant? Is this possible? I haven’t missed a pill and we waited the 7 days at the start of taking the BC before we had unprotected sex… are these just the side effects of the Ortho Lo?
AskDocWeb: Yes you could be pregnant. Do a home pregnancy test to find out. Your body also may just be getting used to the new birth control.
Subj: Length of period
I started taking the pill about 3 months ago and the past 2 periods have been about 10 days long. Before I started the pill my periods were only about 4 or 5 days, I really would like to know if any other women have experienced this. And another question I have is about taking your pill a couple hours later in the day, does it increase your chances of getting pregnant? Because sometimes, (maybe one or two times a month if that) I forget until a couple hours after I’m supposed to take it and I’m worried about what effect it has on it, please help if you have answers!
AskDocWeb: A couple of hours won’t make any difference, but don’t do it on a regular basis. And yes some women do have their periods longer than they did before they began taking birth control, some shorter.
Subj: Best thing I could have done
I have been using Ortho Tri Cyclen for a year now, and I have only had a few experiences with nasuea… but that was pretty normal for me when my period came on. Otherwise, my usual horrible cramps are gone, my usual mood swings are gone, and my period went from lasting over a week to four days. It’s the best thing I could have done!
Subj: Tips for weight loss?
I just started on Tri-cyclen lo, and I’m desperately trying to loose my extra 20 pounds I gained at college. Does anyone have any tips, because it seems that no matter what I change I’m still at a stand still neither gaining or losing.
AskDocWeb: Losing an extra 15-20 pounds when on birth control is tough. The standard line is to exercise, eat correctly and don’t eat in between meals. For many, the toughest part of that is not eating in between meals. Food cravings often make or break your success with weight loss and maintenance so we put together some tips to help you conquer cravings.
Subj: Affects of skipping a period cycle
I recently skipped a period cycle to go away on vacation. Now its been a week and my breasts are sore and I have been feeling nauseous. Are there any symptoms or side affects of skipping a period cycle? Is it possible that I am pregnant???
AskDocWeb: More likely you are not pregnant. If you skipped the placebos and went directly into the next pack you will have these side effects.
Subj: Nauseous after going off the pill
I have recently stopped taking Ortho Tri-cyclen after more than 2 years. I actually feel as if I’m more irritable now that I’m no longer taking it. As for weight gain, I gained about 10 pounds during the time I was taking the pill but my gyno was convinced it was just because I was a teen, and that’s what teens do (‘get curvy’) ha. Anyway I have only been off for less than a month and hoping I do lose weight now. I didn’t really notice any other changes but I did have a question for others who may be able to help. Since I have been off the pill I have noticed on more than a few occasions that I felt “car sick”. I do have motion sickness, but that certainly was never, and shouldn’t be a reason for me to feel nauseous while I’m sitting at my computer or anywhere else NOT in movement. Wondering if this has happened to anyone else after going off the pill?
Subj: Antibiotics and birth control
I was wondering actually a little worried about taking certain pills while on Ortho Tri Cyclin. I take antibiotics (Tetracycline) also. I recently had surgery and I took Lorcet Plus a few days, a Hydrocodone. Could this mess things up or cause you to possibly get pregnant?? Thanx,
AskDocWeb: Yes you should use a backup means of protection while on your Tetracycline.
Subj: Going back on Ortho Tri-cyclen
I used Ortho Tri-cyclen for 3 years before I had issues with my insurance and went on another type of BCP. I hadn’t realized what a difference it made for my skin. It’s been a year since I used it and my skin seems worse than before so I am going to get back on it. As an obvious added bonus Ortho Tri-cyclen has been the only BCP I have taken (out of 6 types) that does not give me bloating or mood issues.
Subj: Heavier than normal flow
I have been On Ortho Tri-cyclen lo for the past two months. Last month, my period was normal for me (seven days) and I am now in the ninth day of my period for this month. Also, the flow is heavier now than it was at the beginning of this period. I am becoming very worried about it. I am told that some variation within the first three months is normal. But, I am also told that within the first three months, cycles should become more regulated and at times shorter. Is there cause to worry?
AskDocWeb: Sounds like you should wait another month. If your periods do not lessen and become regular seek medical advice. Read more feedback
Report – 25 – 26 – 27 – 28 – Page 29 – 30 – 31 – 32 – 33 – Last Page 175